# SDR USAASB96165

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: V1211
- Condition: Dirty
- Location: Air Cond Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TPA - FL 1291 - APPROXIMATELY 30 MINUTES PRIOR TO LANDING, AN UNUSUAL ODOR WAS DETECTED IN THE MID CABIN.  ALL COCKPIT INDICATIONS WERE NORMAL.  THE DOOR DISSIPATED DURING DESCENT AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED AND CHECKED THE INSIDE OF THE CABIN WITH THE PACKS ON.  NO ODOR WAS DETECTED.  REMOVED AND REPLACED LEFT AND RIGHT WATER SEPARATOR COALESCER BAGS.  (M)
